# SDR 2008UALA04386

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 66,631 hours, 10,805 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 79027013
- Condition: Illuminated
- Location: Bleed System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN POWER REDUCTIONS ON DESCENT, RECEIVED L ENG HPSOV AND ASSOC BLEED LIGHT.  WENT OUT AFTER 1 MINUTE.  FOUND FAULTY HIGH PRESSURE SHUTOFF VALVE.  HPSOV AND CONTROLLER REPLACED.  OPS CK GOOD ON ENG.
